# SDR SWAA2021110322680

- Difficulty date: September 22, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER (LE STA 105.26); INTERNAL RIB #4 BOTTOM EDGE RIVET HOLE CRACK NOTED. ; LEFT HORIZONTAL STAILIZER LEADING EDGE PANEL #331B; INTERNAL RI LE STA 105.26 (RI #4) OTTOM EDGE RIVET HOLE CRACK NOTED. / [01] REMOVED CRACKED INTERNAL RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW B737-700 SRM 51-40-02-0G-0; [02] (RII) VERIFIED STEP #1.; [03] OK TO INSTALL NEW #4 RIB.; [04] STEP #3 ENTER IN ERROR.; [05] LOCATED AND DRILLED NEW INTERNAL RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW B737-700 SRM 51-40-05-0G-0; [06] (RII) TREAT AND PRIME NEW DRILLED HOLES.; [07] TREATED AND PRIMED NEW HOLES AT INTERNAL RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-802.; [08] (RII) VERIFIED STEP #7; [09] (RII) OK TO INSTALL NEW RIB #4.; [10] INSTALLED NEW RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW SRM 51-40-02-0G-0 AND BOEING DWG #186A1001.; [11] (FINAL) REMOVED CRACKED INTERNAL RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW B737-700 SRM 51-40-02-0G-0. INSTALLED NEW RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW SRM 51-40-02-0G-0 AND BOEING DWG #186A1001.; [12] REMOVED AND REPLACED RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW B737-700 SRM 51-40-02-0G-0. INSTALLED NEW RIB #4 AT LEFT HORIZONTAL STABILIZER (LE STA 105.26) IAW SRM 51-40-02-0G-0 AND BOEING DWG #186A1001.; [13] FINAL INSPECTION; RIB #4 REPLACED.
